# SDR JJBA20210425038

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,190 hours, 23,847 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: C1423984006
- Part serial: 05043059
- Condition: Faulted
- Location: Cabin Temp
- Part time: 33,190 hours, 23,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN. PERFORMED GVI OF THE PACK #2 ACM. NO DEFECTS NOTED. DETERMINED THE #2 DIGITAL TEMP CONTROLLER WAS FAULTY. PERFORMED GVI FOR OIL LEAKAGE FROM THE NO 0 CARBON SEAL ON ENGINE #2. NO OIL LEAKS OR DEFECTS NOTED. INSPECTED WATER WASH PORTS ON ENGINE #2. NO OIL OR DEFECTS NOTED. R&R RH DIGITAL TEMP CONTROLLER. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
